# SDR 00FDEA00124

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J, A, X
- Precautionary procedure: C

## Discrepancy

ON ROTATION AIRCREW HEARD LOUD NOISE, SEEMING TO ORIGINATE FROM LEFT SIDE OF A/C.  NR 1 EGT AMBER O/H LIGHT ILLUM ON LANDING (AFT LAND).  MEM TOWER SAW 2-3 ORANGE FLAMES COMING OUT OF NR 1 ENGINE.  REPLACED ENGINE.
